| Model Number |
DISSECTOR, 4.0MM X 13CM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Two ar-8400ds dissectors (no batch numbers present) were received for investigation.Visual inspection identified that the shrink tubing across the outer diameter of the inner tube had been rolled back, preventing the outer tube from locking atop the inner tube.The observed condition is most likely the result of user applied damage to the shrink tubing when removing the outer tube to flush out the device.No abnormalities were identified with the second returned ar-8400ds, however.The dissector was functionally evaluated with an ar-8305 console and an ar-8330f handpiece.The device was responsive in all modes and operated as intended.
Event or Problem Description
It was reported that during knee ask surgery both devices are defective.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information received.